Group classification for a class of non-linear models of the RAPM type. (English) Zbl 1452.91306

Summary: A class of nonlinear equations of RAPM (risk-adjusted pricing methodology) model type with a free element, depending on the second derivative with respect to the underlying asset, is studied. This class contains the Jandačka-Ševčovič model of the option pricing with taking into account transactions costs. The equivalence transformations continuous group of the equations class is found and is applied to the group classification obtaining for the model. The symmetries of the found free element specifications in the considered model are used for the deriving multi-parameter exact solutions.


91G20 Derivative securities (option pricing, hedging, etc.)
22E60 Lie algebras of Lie groups
91G80 Financial applications of other theories
Full Text: DOI


[1] Black, F.; Scholes, M., The pricing of options and corporate liabilities, J Polit Econ, 81, 3, 637-654 (1973) · Zbl 1092.91524
[2] Leland, H. E., Option pricing and replication with transactions costs, J Financ, 40, 5, 1283-1301 (1985)
[3] Kabanov, Y. M.; Safarian, M. M., On Leland’s strategy of option pricing with transactions costs, Financ Stoch, 1, 3, 239-250 (1997) · Zbl 0911.90027
[4] Kabanov, Y.; Safarian, M., Markets with transaction costs, Mathematical theory (2010), Springer: Springer Berlin, Heidelberg · Zbl 1186.91006
[5] Wilmott, P.; Hoggard, T.; Whalley, E. A., Hedging option portfolios in the presence of transaction costs, Adv Fut Opt Res, 7, 21-35 (1994)
[6] Amster, P.; Averbuj, C. G.; Mariani, M. C.; Rial, D., A Black-Scholes option pricing model with transaction costs, J Math Anal Appl, 303, 2, 688-695 (2005) · Zbl 1114.91044
[7] Jandačka, M.; Ševčovič, D., On the risk-adjusted pricing-methodology-based valuation of vanilla options and explanation of the volatility smile, J Appl Math, 2005, 3, 235-258 (2005) · Zbl 1128.91025
[8] Ankudinova, J.; Ehrhardt, M., On the numerical solution of nonlinear Black-Scholes equations, Comput Math Appl, 56, 3, 799-812 (2008) · Zbl 1155.65367
[9] Company, R.; Jódar, L.; Pintos, J. R., Roselló MD. computing option pricing models under transaction costs, Comput Math Appl, 59, 2, 651-662 (2010) · Zbl 1189.91203
[10] Düring, B.; Fournié, M.; Jüngel, A., Convergence of a high-order compact finite difference scheme for a nonlinear Black-Scholes equation, ESAIM: Math Model Numer Anal (ESAIM: M2AN), 38, 2, 359-369 (2004) · Zbl 1124.91031
[11] Dyshaev, M.; Fedorov, V., Comparing of some sensitivities (Greeks) for nonlinear models of option pricing with market illiquidity, Math Notes of NEFU, 26, 2, 94-108 (2019) · Zbl 1438.91189
[12] Barles, G.; Soner, H. M., Option pricing with transaction costs and a nonlinear Black-Scholes equation, Financ Stoch, 2, 4, 369-397 (1998) · Zbl 0915.35051
[13] Björk, T.; Hult, H., A note on Wick products and the fractional Black-Scholes model, Financ Stoch, 9, 2, 197-209 (2005) · Zbl 1092.91021
[14] Bennell, J.; Sutcliffe, C., Black-Scholes versus artificial neural networks in pricing FTSE 100 options, Intell Syst Account Financ Manag, 12, 4, 243-260 (2004)
[15] Cartea, A.; Gan, L.; Jaimungal, S., Hedge and speculate: replicating option payoffs with limit and market orders, SIAM J Financ Math, 10, 3, 790-814 (2019) · Zbl 1427.91268
[16] Bordag, L. A., Geometrical properties of differential equations: applications of the lie group analysis in financial mathematics (2015), World Scientific Publishing Company · Zbl 1393.22001
[17] Bordag, L. A.; Chmakova, A. Y., Explicit solutions for a nonlinear model of financial derivatives, Int J Theor Appl Financ, 10, 01, 1-21 (2007) · Zbl 1291.91203
[18] Bordag, L. A.; Frey, R., Pricing options in illiquid markets: symmetry reductions and exact solutions, Nonlinear models in mathematical finance: new research trends in option pricing, 103-130 (2008)
[19] Bordag, L. A.; Mikaelyan, A., Models of self-financing hedging strategies in illiquid markets: symmetry reductions and exact solutions, Lett Math Phys, 96, 1, 191-207 (2011) · Zbl 1223.35025
[20] In Russian.
[21] Fedorov, V. E.; Dyshaev, M. M., Group classification for a general nonlinear model of option pricing, Ural Math J, 2, 3, 37-44 (2016) · Zbl 1398.91584
[22] Fedorov, V. E.; Dyshaev, M. M., Invariant solutions for nonlinear models of illiquid markets, Math Methods Appl Sci, 41, 18, 8963-8972 (2018) · Zbl 1406.35419
[23] Dyshaev, M. M.; Fedorov, V. E., Symmetries and exact solutions of a nonlinear pricing options equation, Ufa Math J, 9, 29-40 (2017)
[24] In Russian. · Zbl 1399.35020
[25] Bordag, L. A., Study of the risk-adjusted pricing methodology model with methods of geometrical analysis, Stochastics, 83, 4-6, 333-345 (2011) · Zbl 1234.35130
[26] Ovsyannikov, L. V., Group analysis of differential equations (1982), Academic Press · Zbl 0521.00009
[27] Gazizov, R. K.; Ibragimov, N. H., Lie symmetry analysis of differential equations in finance, Nonlinear Dyn, 17, 4, 387-407 (1998) · Zbl 0929.35006
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.